Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

IUD removed, continuous bleeding. Menopause?

Hello! I m 37 years old. I had my IUD removed 16 months ago. No period for the first 7 months after removal, then very light bleeding 2-3 days every couple months, then somewhat regular at 24-28 days. About 5 months ago, I began bleeding every two weeks for 2 1/2 months, then regular for the last two months at 30 days per cycle. I am now at 40 days in this cycle...at least 10 days late. I took a home pregnancy test last weekend, but realize it may have been too early. Before I get my hopes up for another baby, can anyone tell me if this odd cycling is normal after IUD removal or the start of the dreaded menopause? My family history shows most women in my family didn t start until in their 50 s. Please tell me if I may be too late to add to my family!
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
IT MAY BE MNOPAUSAL SYNDROME OR DUE TO ANAEMIA. YOU SHOULD CONSULT A GYNAECOLOGY FOR DIAGNOSIS AND MANAGEMENT. EVERYTHING WILL BE ALL RIGHT.
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor